# SDR ASAA2015111313756

- Difficulty date: November 13, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 26,330 hours, 8,145 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, WE GOT A FMC DISAGREE MESSAGE.  ACFT GROUNDED. ACCOMPLISHED QRH RESET PROCEDURE. NORMAL OPS RESTORED.
